WELMATE Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support
Fexofenadine Hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR
Provides 12 hours of non-drowsy allergy relief
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
Amazon.com Price: $16.95 (as of 25/03/2023 00:43 PST- Details) & FREE Shipping.
Compare to the active ingredient in Allegra Allergy 12 HR. Fexofenadine hydrochloride tablets 60 mg is a non-drowsy allergy medicine that provides 12 hours of Indoor and outdoor allergy relief of sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Gluten Free
Fexofenadine Hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR
Provides 12 hours of non-drowsy allergy relief
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
Gluten Free | Antihistamine
Made In USA
Specification: WELMATE Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support
|
User Reviews
Be the first to review “WELMATE Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support”

Amazon.com Price: $16.95 (as of 25/03/2023 00:43 PST- Details) & FREE Shipping.
There are no reviews yet.